# SDR SWAA112925

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 78,788 hours, 58,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LONGITUDINAL FLOORBEAM LOWER CHORD CRACKED AT BS 664.5, RBL 44.5.  REPAIRED BEAM PER EA.
